Alert archive / Minnesota / Flash Flood Warnings in 2012
Flash Flood Warning 5, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jun 19, 2012, 6:01 PM CDT for 4 counties in Minnesota. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2012, 6:01 PM CDT (23:01 UTC)
- Expired
- Jun 20, 2012, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aitkin County, MN, Cass County, MN, Itasca County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 102 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:30 PM CDT | HEAVY RAIN 2.2 | Hill City, MN | |
| Jun 19, 9:08 PM CDT | HEAVY RAIN 5.3 | 6 S Grand Rapids, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650
WGUS53 KDLH 192301
FFWDLH
MNC001-021-061-137-200500-
/O.NEW.KDLH.FF.W.0005.120619T2301Z-120620T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
601 PM CDT TUE JUN 19 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHWESTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
WEST CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
* UNTIL MIDNIGHT CDT WEDNESDAY
* AT 549 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED
TRAINING ACROSS THE WARNED AREA. RAINFALL ESTIMATES FROM RADAR
INDICATE 3 TO 6 INCHES OF RAIN HAD FALLEN SINCE 2 PM. IN ADDITION TO
THE OBSERVED HEAVY RAIN 1 TO 2 ADDITIONAL INCHES ARE EXPECTED
TONIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND
RAPIDS...BLACKBERRY...BOVEY...CALUMET...COHASSET...COLERAINE...
GUNN...HAYPOINT...HILL CITY...KEEWATIN...KELLY LAKE...LA PRAIRIE...
MARBLE...NASHWAUK...PENGILLY...POKEGAMA DAM...REMER...SIDE LAKE...
SWATARA AND TACONITE.
LAW ENFORCEMENT AND TRAINED SPOTTERS REPORTED MANY AREA ROADWAYS
BEING
INUNDATED BY HEAVY RAIN TO LOCATIONS IN DOWNTOWN GRAND
RAPIDS...NASHWAUK
AND COLERAINE. HIGH WATER WAS IMPACTING HIGHWAY 38 NORTH OF
GRAND RAPIDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DULUTH
MN.
&&
LAT...LON 4738 9300 4731 9306 4687 9362 4691 9393
4705 9410 4739 9353 4770 9301
$$1 follow-up statement
514
WGUS73 KDLH 200222
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
922 PM CDT TUE JUN 19 2012
MNC001-021-061-137-200500-
/O.CON.KDLH.FF.W.0005.000000T0000Z-120620T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS MN-AITKIN MN-ITASCA MN-ST. LOUIS MN-
922 PM CDT TUE JUN 19 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL ST.
LOUIS...SOUTHEASTERN ITASCA...NORTHWESTERN AITKIN AND EAST CENTRAL
CASS COUNTIES UNTIL MIDNIGHT CDT...
AT 918 PM CDT...RADAR CONTINUE TO INDICATE SHOWERS AND STORMS MOVING
ACROSS THE WARNED AREA. RADAR ESTIMATES 4 TO 6 INCHES OF RAIN HAS
ALREADY FALLEN IN THIS AREA...WITH ADDITIONAL RAINFALL OF AN INCH OR
TWO STILL POSSIBLE. LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A LOT
FLOODING IN GRAND RAPIDS...AND OTHER FLOODING LIKELY EXISTS ACROSS
THE WARNED AREA. PLEASE REPORT ANY FLOODING TO LOCAL ENFORCEMENT FOR
RELAY TO THE NATIONAL WEATHER SERVICE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
GRAND RAPIDS...BLACKBERRY...BOVEY...CALUMET...COHASSET...COLERAINE...
GUNN...HAYPOINT...HILL CITY...KEEWATIN...KELLY LAKE...LA PRAIRIE...
MARBLE...NASHWAUK...PENGILLY...POKEGAMA DAM...REMER...SIDE LAKE...
SWATARA AND TACONITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DULUTH MN.
&&
LAT...LON 4738 9300 4731 9306 4687 9362 4691 9393
4705 9410 4739 9353 4770 9301
$$
MELDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:35 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 19, 4:35 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE DULUTH MN
435 PM CDT TUE JUN 19 2012
.MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS...
ONGOING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM THE PARK
RAPIDS AND BEMIDJI AREAS EASTWARD TO LAKE SUPERIOR APPEAR TO BE
FOCUSING ON THE NORTHWARD EDGE OF ELEVATED INSTABILITY GRADIENT
NORTH OF THE SURFACE WARM FRONT. COINCIDENT WITH THIS
GRADIENT..THERE IS ALSO A FAIRLY ROBUST AXIS OF FRONTOGENESIS IN
THE 925-850 MB LAYER EXTENDING FROM NEAR ABERDEEN SD..ENEWD TO JUST
SOUTH OF DULUTH. THIS APPEARS TO BE THE FORCING MECHANISM FOR
MAINTENANCE OF THIS AXIS OF STORMS AND ADDITIONAL UPSTREAM UPDRAFT
DEVELOPMENT..AND SHOULD PERSIST FOR AT LEAST ANOTHER 2-3 HOURS NEAR
THIS SAME AREA.
OF IMMEDIATE CONCERN IS THE RATHER INTENSE HP SUPERCELL STORM OVER
LAKE SUPERIOR BETWEEN TWO HARBORS AND THE APOSTLE ISLANDS. THIS
STORM WILL MOVE BACK ON SHORE OVER THE BAYFIELD PENINSULA AND
APOSTLE ISLANDS THROUGH 530 PM WITH A THREAT FOR GOLF BALL OR LARGE
HAIL AND DAMAGING WINDS UNDERNEATH THE BOWING RFD GUST FRONT AS
EVIDENCED BY THE SOUTHWARD EXTENDING APPENDAGE IN KDLH RADAR DATA.
DUAL-POL RADAR DATA FROM KDLH INDICATES VERY LOW CORRELATION
COEFFICIENT VALUES SUGGESTING POTENTIAL FOR HAIL >2 INCHES IS
POSSIBLE.
UNLESS INTENSIFICATION OCCURS..THE MAIN THREAT WITH THE CLUSTER OF
STORMS BETWEEN WALKER AND LAKE WINNIBIGOSHISH AND THE IRON RANGE
CITIES WILL BE LOCALLY HEAVY RAINFALL WITH ADDITIONAL AMOUNTS FROM 1
TO 2 INCHES..WITH A LESSER THREAT OF PEA TO DIME HAIL AND WINDS UP
TO 45 MPH.
A MORE ROBUST SEVERE WEATHER THREAT WILL DEVELOP OVER THE SW DULUTH
CWA LATER THIS EVENING AS ADDITIONAL STORMS FORM FROM EASTERN SOUTH
DAKOTA TO WESTERN AND CENTRAL MINNESOTA.
&&
.POINT TEMPS/POPS...
DLH 58 72 53 72 / 80 70 20 10
INL 57 71 49 71 / 70 40 10 20
BRD 63 71 55 74 / 80 70 10 20
HYR 69 78 54 76 / 60 70 40 10
ASX 64 79 55 74 / 50 70 40 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
025-026-033>038.
WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.
LS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT
WEDNESDAY FOR LSZ141>147.
&&
MILLERHazardous weather outlook, Jun 19, 9:48 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 948 AM CDT TUE JUN 19 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 948 AM CDT TUE JUN 19 2012 ...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER NEAR AITKIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND. THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-201030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 948 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SATURDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 5:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
539 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN GRAND RAPIDS 47.23N 93.52W
06/19/2012 M1.50 INCH ITASCA MN TRAINED SPOTTER
AMOUNT FELL IN LAST 45 MINUTES
&&
RSLocal storm report, Jun 19, 5:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
546 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HEAVY RAIN NASHWAUK 47.38N 93.17W
06/19/2012 E0.00 INCH ITASCA MN AMATEUR RADIO
PONDING ON LOW-LYING AREAS, AND ROADWAYS. CURB TO CURB
FLOODING AT TIMES.
&&
RSLocal storm report, Jun 19, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
547 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD GRAND RAPIDS 47.23N 93.52W
06/19/2012 ITASCA MN LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED MANY ROADS WERE FLOODED IN TOWN.
&&
MELDELocal storm report, Jun 19, 5:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
555 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLOOD GRAND RAPIDS 47.23N 93.52W
06/19/2012 ITASCA MN AMATEUR RADIO
FLOODING IN DOWNTOWN. ESTIMATED 4-6 INCHES OF WATER ON
ROADWAYS
&&
RSLocal storm report, Jun 19, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
600 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL SILVER BAY 47.29N 91.28W
06/19/2012 M0.88 INCH LAKE MN TRAINED SPOTTER
&&
MELDELocal storm report, Jun 19, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
601 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL SILVER BAY 47.29N 91.28W
06/19/2012 M2.00 INCH LAKE MN TRAINED SPOTTER
&&
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:35 PM CDT | River Flood Warning | DLH | Aitkin | 31 days |
| Jun 19, 4:16 AM CDT | Small Craft Advisory | DLH | 24 hr | |
| Jun 19, 8:54 AM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| Jun 19, 12:14 PM CDT | River Flood Warning | DLH | Crow Wing | 32 days |
| Jun 19, 12:14 PM CDT | River Flood Warning | DLH | Crow Wing, Morrison | 25 days |
| Jun 19, 12:35 PM CDT | Special Weather Statement | DLH | Cass | 25 min |
| Jun 19, 1:00 PM CDT | Special Weather Statement | DLH | Cass | 10 min |
| Jun 19, 1:12 PM CDT | Special Weather Statement | DLH | Cass | 18 min |
| Jun 19, 1:14 PM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jun 19, 1:20 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 40 min |
| Jun 19, 1:57 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 33 min |
| Jun 19, 2:23 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Saint Louis | 37 min |
| Jun 19, 2:29 PM CDT | Special Weather Statement | DLH | Cass | 16 min |
| Jun 19, 2:47 PM CDT | Special Marine Warning | DLH | 58 min | |
| Jun 19, 2:59 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 36 min |
| Jun 19, 3:36 PM CDT | Special Marine Warning | DLH | 54 min | |
| Jun 19, 3:48 PM CDT | Special Weather Statement | DLH | 12 min | |
| Jun 19, 4:11 PM CDT | Special Weather Statement | DLH | Cass, Itasca, Saint Louis | 19 min |
| Jun 19, 4:18 PM CDT | Special Marine Warning | DLH | 72 min | |
| Jun 19, 4:49 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 41 min |
| Jun 19, 5:10 PM CDT | Special Weather Statement | DLH | Cass | 20 min |
| Jun 19, 5:22 PM CDT | Areal Flood Advisory | DLH | Aitkin, Cass, Crow Wing, Itasca, Saint Louis | 6 hr |
| Jun 19, 5:26 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 41 min |
| Jun 19, 5:31 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jun 19, 5:35 PM CDT | Special Marine Warning | DLH | 11 min | |
| Jun 19, 6:22 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 19, 6:28 PM CDT | Flash Flood Warning | DLH | Aitkin, Itasca, Lake, Saint Louis | 6 hr |
| Jun 19, 6:35 PM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Lake | 15 min |
Nearby
Flash Flood Warnings in Minnesota, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.